# SDR AWXA200200887

- Difficulty date: September 15, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 41,647 hours, 19,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3947
- Condition: Discharged
- Location: Cabin
- Part time: 2,240 hours, 907 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - EMERGENCY LIGHT SYSTEM TEST AT PRESS TO TEST PANEL FAILED STEP 5 OF T/C I8M05319.  MAINTENANCE REMOVED AND REPLACED THE LEFT AFT EMERGENCY POWER SUPPLY UNIT (13WL) IAW AMM 33-51-38-401, OPERATIONAL CHECK WAS GOOD.
